MathSciNet Relay Station
MathSciNet bibliographic data
MR1501654 34A26 (34A34 53A45)
Cramlet, Clyde M. A complete system of tensors of linear homogeneous second-order differential equations. Trans. Amer. Math. Soc. 34 (1932), no. 3, 626–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement